I am experiencing swollen feet and ankles and top of feet really red.
7 Jun 2012
Generally, the withdrawals from Cymbalta include nausea, headache and brain "zaps". It is best to slowly taper off this medication by reducing your dosage over time to avoid withdrawals. The edema may or may not be from the cessation of the Cymbalta, though definitely worth consulting the doctor.
7 Jun 2012
Depend on how long you have been on the med, and what dosage you are taking. I just detoxed after being on 160mg for about five years. It wasn't easy, but I am very glad that I am off of it. I even had W/D symptoms for MONTHS afterwards, so beware. Go off REALLY slowly, and if possible, slower than that. My advice is you have all the time in the world to go off, so take that time. After you are comfortable on a lower dose, wait two weeks and then go down again. Best of luck to you!!
7 Jun 2012
You have edema in your ankles & feet. It may or probably isn't related to your withdrawal from cymbalta. Please see your doctor as soon as you can. I had this from a drug called Lyrica, & blood pressure was so high I could have stroked out at any given moment. Swelling in the feet & ankles can come from several different conditions, & should be evaluated by your doctor, not us non medical people that don't know your entire history. You could even have congestive heart failure. Please see your doctor... Mary
21 Oct 2012
I am withdrawing from Cymbalta at this moment too. Cymbalta made my depression the worst it has ever been in the lifetime of fighting this malady. 2 months of Cymbalta equals the worst mistake I could have made. Dizziness, brain zaps, tinnitis, crazy blood pressure and a host of horrors. I find it very interesting that your feet and ankles are hurting because mine are too. I'm going to another doctor this week, just a family practice doctor, to get her opinion on this mess I find myself in. All my best to both, and all of us.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Withdrawal off Cymbalta is absolutely awful... I feel like I'm dying, physically... I did research and doc approved that 10mg of Prozac would ...
7 answers • 21 Jul 2011
This stuff is poison. The reason for stopping the Cymbalta was because it worsened my depression to the lowest depths of my life. I cant touch it, it ...
1 answer • 21 Oct 2012
I have stopped taking Cymbalta two weeks ago. Just stopped cold and I am still going thru withdrawal. I took it for about 7 years for pain.
3 answers • 26 Sep 2013
I am in day 9 of withdrawal from 30 mg of Cymbalta. I only took it for 10 days Quit because of horrible side effects I thought I was thru the worst ...
2 answers • 8 Dec 2014
Doctor advised I ween off slowly it's been a 5 week journey so far... Today is the 7th day off it completely. I wake up from horrific nightmares ...
2 answers • 23 Dec 2014